# SDR CA190722014

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2397 · Communications System Wiring
- Part: Relay
- Part number: KCDN4
- Condition: Failed
- Location: Avionics Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) FAN FAIL MESSAGE CAME ON DURING FLIGHT. ATB PERFORMED. 2126-K5 RELAY REPLACED. AIRCRAFT IS NOW RTS. (TC# 20190722014)
